# SDR RAIA960310

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N557HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41074
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Part number: PC125123B
- Condition: Faulty
- Location: Right
- Part time: 777 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JFK - FLT 7718 - RIGHT INVERTER FAILED.  MAINTENANCE REPLACED RIGHT INVERTER, OPERATION CHECK GOOD.  (X)
